# SDR ASAA0852979

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,931 hours, 1,489 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16MYND
- Condition: Faulted
- Location: Cockpit
- Part time: 4,931 hours, 1,489 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT SELECTED VNAV AND NOTICIED 209 IMMEDIATELY REPLACED
250 ON TOP OF THE AIRSPEED TAPE THE FLIGHT DIRECTOR STARTED
PITCHING FOR 209 KNOTS.  THE CLIMB PAGE ON THE FMC SHOWED
"CLIMB ACT 209" 7 COULD NOT BE MANIPULATED ALSO LOST BEST
ANGLE AND BEST RATE PROMPTS AMONG OTHER MISSING INFO USED "LVL FFR SHOWS NUMEROUS FMC DATA AND MCP DATA INVALID MSG.  ACCOMPLISHED BOTH DFCS LAND VERIFY AND EXTENDED MAINT TESTS PER MM 22-11-00 AND HGS SENSORS TESTS PER MM 34-36-00.  OP'S CK NORMAL.  SEAMC NOTIFIED "PAT" ACFT LWMP STATUS REMAINS UPGRADED AT CAT 111A AUTOLAND AND HGS.
